# SDR 2003FA0000764

- Difficulty date: October 31, 2002
- Submitted: August 4, 2003
- Operation: General aviation
- Aircraft: N13878
- Make and model: Piper PA-23-250
- Aircraft serial: 274513
- Engine: Lyc TIO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 487312
- Condition: Broken
- Location: Mlg Downlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE ARE 4 DOWNLOCK HOOK SPRINGS ON EACH GEAR 2 WERE FOUND BROKEN AFTER A RIGHT GEAR COLLAPSED ON ROLLOUT, IT IS UNKNOWN IF A HARD LANDING WAS MADE PRIOR TO COLLAPSE THERE ARE NO REPLACEMENT TIMES FOR THESE SPRINGS, BUT PROBABLY 1000 HOURS, WHOULD BE A GOOD IDEA.
